# SDR ASAA024043

- Difficulty date: April 13, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 810022605
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND FLOOR TRACK LIGHTS BROKEN AND DISCONNECTED AT ROW 16.  REPLACED SECTION AND RECONNECTED WIRES.  TRACK LIGHTS THEN OPERATED NORMALLY.  (M)
